Doctor insights on:
I take 3 pills of hytrin, (terazosin) 2mg each. How do you go off. My dr said you can just stop, but that sounds wrong?
Not completely wrong: First, for what reason are you taking terazosin - for hypertension or for benign prostate hypertrophy? That's quite a high dose. Though it is true that you can just "stop" (with the guidance of your doc first), you may have some elevation of blood pressure to where it was before you started it. If it's for your prostate, you may have trouble urinating later. Please plan with your doctor first. ...Read more
Hytrin (terazosin): Withdrawal of terazosin therapy is associated with an increase in supine diastolic blood pressure, often to hypertensive levels, without signs of a withdrawal syndrome. Also associated with significant weightloss - 3 to 4 pounds in 6 to 8 weeks. ...Read more
Yes: Http://www. Drugs. Com/hytrin. Html. Discontinuing can lead to increase on BP or urinary issues. ...Read more
Alpha antagonist: This is a medication that is used for high blood pressure or some urinary problems. It works by relaxing muscles. It can relax the muscles in the blood vessels thus keeping the vessels open and lowering the pressure of those vessels and lowering blood pressure. It can also be used to relax the urethra and can help in cases of urinary retention, frequency, prostate disease, urethral spasms. ...Read more
Possibly: As with any medication, continued clinician management is recommended. If you are getting the desired effect from the medication with little or no side effects or reactions and it is accomplishing the goals of your physician then you can remain on this medication. Only a trained clinician can fully manage your medications properly. ...Read more
No harm: The medicine is intended for long term use. ...Read more
Pills for prostate: Marketed as as Hytrin (terazosin) or zayasel it is a medication used for prostate enlargement. Toss if they are not yours. ...Read more
Hytrin (terazosin): Http://www. Nlm. Nih. Gov/medlineplus/druginfo/meds/a693046.html.Get a more detailed answer ›
Hytrin (terazosin) withdrawal?: I am not aware of a specific withdrawal syndrome with hytrin, (terazosin) however, if it's used to treat high blood pressure, you would expect an increase in BP if Hytrin (terazosin) is stopped without other treatment. Most drugs should not be stopped abruptly and only under the advice and supervision of your doctor. ...Read more
Hytrin (terazosin): Hytrin (terazosin) should not cause a sudden jump in cholesterol. ...Read more
Yes: U can feel dizzy tired, nasal congestion, and nausea too. ...Read more
None.: U may take as prescribed.Get a more detailed answer ›
No: Please don't take medicines that are not prescribed for you. They can kill you. ...Read more
74 yr old good health-increasing Terazosin 10mg to 15--can I alternate 10 one or two days then 15 two or three days--as needed? Render ineffective?
Terazosin: Depending on the indication inadvisable to do so without explicit permission from the prescribing physician ...Read more
Change medication: Talk to your doctor to give you a different medicine. You may be allergic to terazosin. Best wishes. ...Read more
Does't matter why: If it does, stop taking it. We are all different and react to medications in our own unique way. ...Read more
I am currently taking Terazosin 2mg and Lisinopril 20 mg per day is it safe to use Zytenz in conjuction with these other medicines?
No, you should not: Mix aryuvedic medicines with prescription medicines. It could lead to harmful side effects which could land you in the ER... ...Read more
Question about medication I have been taking 10 mg of terazosin and it is a solid robin's egg blue. The pharmacy gave me a green and white capsule that is green and white with i4339 on the green side and 10 mg. On the white side. It makes me feel very
Honestly the only way to know if there was a mistake is to call or present to the pharmacy that gave you the medication. Please know that the medication could very well be the same, different pharmaceutical companies may manufacture the same drug, however there may be changes in color and size, especially if it is the generic form. Also if it is generic, there may be different preservatives or additives used which could be causing you to feel "strange" you can request to have the original pill given to you due to adverse side effects.
Take care. ...Read more
Could taking Vyvanse (lisdexamfetamine) in the morning and terazosin in the afternoon be bad for my heart?
Vyvanse (lisdexamfetamine): Please refer to my answer above.Get a more detailed answer ›